# SDR FDEA202109092264

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,946 hours, 31,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N24021
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200341H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND DURING AGING AIRCRAFT INSPECTION ON LEFT WING MAIN FLAP LOWER SURFACE, FOUND REPAIR   TO BE DELAMINATED. REPAIRED LEFT WING MAIN INBOARD FLAP IAW B757 SRM 57-53-01-2R FIG. 201 AND B757 SRM 51-70-10-  2R REPAIR 4.
